# SDR SWAA2021022244603

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 344 TO BS 360 RBL 13 AT FWD GALLEY AREA / REPLACED WEB LOCATED BTW BS344 TO BS360 RBL13 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5400 SHEET 13 REV - (INTERCOSTAL)
